# SDR ASAA2017011919483

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 10,197 hours, 3,389 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN FMCS FAILED WITH AMBER "LDG ALT" AND "VSPD" FLAGS ON DISPLAY. GROUNDED - YES. NO HISTORY 30 DAYS PERFORMED FIM 34-61 TASK 801 NO FAULTS NOTED.
